Special Issue on Applied Mathematics for Traffic and Transport Systems

Victor L. Knoop*, Kees Vuik, Dorine Duives, Serge Hoogendoorn

*Corresponding author for this work

Research output: Contribution to journalEditorialScientific

9 Downloads (Pure)

Abstract

Editorial
Original languageEnglish
Pages (from-to)233-234
Number of pages2
JournalTransportmetrica A: Transport Science
Volume17
Issue number3
DOIs
Publication statusPublished - 2021

Bibliographical note

Green Open Access added to TU Delft Institutional Repository ‘You share, we take care!’ – Taverne project https://www.openaccess.nl/en/you-share-we-take-care Otherwise as indicated in the copyright section: the publisher is the copyright holder of this work and the author uses the Dutch legislation to make this work public.

Fingerprint

Dive into the research topics of 'Special Issue on Applied Mathematics for Traffic and Transport Systems'. Together they form a unique fingerprint.

Cite this